# SDR CA980415007

- Difficulty date: April 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737217
- Engine: Pwa JT8D17
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bearing
- Part number: 037280375
- Condition: Separated
- Location: Mlg
- Part time: 47,589 hours
- Component: 654462514
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) ON APPROACH, TWO SELECTIONS WERE MADE IN ORDER TO INDICATE NOSE GEAR DOWN AND LOCKED.  DOWNLOCK ACTUATOR LOWER BEARING SEPARATED FROM ACTUATOR HOUSING.  REPLACED.
